# SDR AALA20000287

- Difficulty date: February 11, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
